MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP AND ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP AND ICT MONITORING CATHETER
Model Number PSO-PTT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pso-ptt icp monitoring device was implanted without complications.One day after implanting the device, the temperature measurement reportedly dropped from 37°c to 34°c which did not correlate well with the patient's health state.After explantation, when the catheter was tested, the temperature could only reach 34.9°c.No health complications or medical consequences were noted.
 
Event or Problem Description
One day after the catheter was implanted in the patient, the temperature measurement dropped from 37 degrees to 34 degrees.We tested the catheter, the temperature can only reach 34.9 degrees.
 
Additional Manufacturer Narrative
The catheter in return does not comply with our specifications, a short circuit (random contact) inside the tube between a wire of the temperature and pressure micro-cables can explain the defect in the temperature function.Case already encountered in the past on production scrap presenting the same symptoms.This is therefore a defect in the manufacturing process that is not detected and/or not easily detectable, a cut or alteration of the surface of one of the wires which, once inserted into the pa tube, comes into contact with one of the other nearby wires.And creates this random short circuit.Rare case of customer product returns.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP AND ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
marion prudhomme
5 rue guy moquet
rue sophie germain
orsay, 91400
FR   91400
MDR Report Key15841846
Report Number3001587388-2022-22543
Device Sequence Number5982356
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)211008(17)261001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model NumberPSO-PTT
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexMale